Weaning Off Requip

Hi and thanks for your time. I am weaning off Requip because of the daytime sleepiness it causes and the obsessive behavior issues. For the past 4 weeks I have felt so tired in the afternoon and evening that I am a little alarmed. I liken it to an old cell phone battery, it can still be 100% charged but runs down so much faster. It just occurred to me today to find out if my weariness could be a byproduct of the lower dose of Requip. Anyone feel the same? Does it go away?

6 Replies

oldestnewest
  • Are you replacing it with another med if so what. Are you getting any exercise. And how old are you so we can relate and how many years with PD

    Requip can do this when you reduce it but if you are not exercising you will tire more easy.

  • What kind of obsessive behavior issues?

  • I have always been a little bit compulsive in eating habits, but while taking Requip I wanted to craft all the time. 

  • YES, it is starting to go away. BUT be very very careful you must wean off very slowly. Warnings are there to read. Eliminating it too fast can result in very serious problems. My Neuro said "even Death" I have under doctor's schedule eliminated one pill per day and over 6 months I will eliminate another. I took 8 per day. My life is coming back.

    Once a day, regardless take a nap. 20 min to 30 min. think of it as prescribed PD treatment because it is.

  • Requip worked for me for about a year then I started having sleep attacks. I almost gave up my license as I was falling asleep at the wheel. The minute I stopped taking Requip the sleep attacks disappeared. I would never ever go back on it .

  • Here is an interesting article about what happened to a French man after he started taking Requip:  

    huffingtonpost.co.uk/2012/1...

You may also like...